MathSciNet Relay Station
MathSciNet bibliographic data
MR2496568 (2010h:47024) 47A60 (30G35 47A10)
Colombo, Fabrizio; Sabadini, Irene On some properties of the quaternionic functional calculus. J. Geom. Anal. 19 (2009), no. 3, 601–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement